본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Bulletin of the Australian Mathematical Society 21건

  1. [해외논문]   BAZ VOLUME 87 ISSUE 1 COVER AND BACK MATTER   SCIE


    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. b1 - b2 , 2013 , 0004-9727 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   BAZ VOLUME 87 ISSUE 1 COVER AND FRONT MATTER   SCIE


    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. f1 - f2 , 2013 , 0004-9727 ,

    초록

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   FINITE REGULAR BANDS ARE FINITELY RELATED   SCIE

    DOLINKA, IGOR
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 1 - 9 , 2013 , 0004-9727 ,

    초록

    Abstract An algebra A is said to be finitely related if the clone Clo(A) of its term operations is determined by a finite set of finitary relations. We prove that each finite idempotent semigroup satisfying the identity xyxz x ≈ xyzx is finitely related.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   ON CONTINUOUS SOLUTIONS OF AN EQUATION OF THE GOŁA̧B-SCHINZEL TYPE   SCIE

    JABŁOŃ , SKA, ELIZA
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 10 - 17 , 2013 , 0004-9727 ,

    초록

    Abstract We characterise solutions f , g :ℝ→ℝ of the functional equation f ( x + g ( x ) y )= f ( x ) f ( y ) under the assumption that f is continuous. Our considerations refer mainly to a paper by Chudziak ['Semigroup-valued solutions of the Goła̧b-Schinzel functional equation', Abh. Math. Semin. Univ. Hambg. 76, (2006), 91-98], in which the author studied the same equation assuming that g is continuous.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   MAXIMUM SIZE OF SUBSETS OF PAIRWISE NONCOMMUTING ELEMENTS IN FINITE METACYCLIC p-GROUPS   SCIE

    FOULADI, S. , ORFI, R.
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 18 - 23 , 2013 , 0004-9727 ,

    초록

    Abstract Let G be a finite group. A subset X of G is a set of pairwise noncommuting elements if any two distinct elements of X do not commute. In this paper we determine the maximum size of these subsets in any finite nonabelian metacyclic p -group for an odd prime p .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   A NOTE ON AUTOMORPHISMS OF FINITE p-GROUPS   SCIE

    GHORAISHI, S. MOHSEN
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 24 - 26 , 2013 , 0004-9727 ,

    초록

    Abstract Let p be an odd prime and let G be a finite p -group such that xZ ( G )⊆ x G , for all x ∈ G ∖ Z ( G ), where x G denotes the conjugacy class of x in G . Then G has a noninner automorphism of order p leaving the Frattini subgroup Φ( G ) elementwise fixed.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   ASYMPTOTIC BEHAVIOUR OF RANDOM MARKOV CHAINS WITH TRIDIAGONAL GENERATORS   SCIE

    KLOEDEN, PETER E. , KOZYAKIN, VICTOR S.
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 27 - 36 , 2013 , 0004-9727 ,

    초록

    Abstract Continuous-time discrete-state random Markov chains generated by a random linear differential equation with a random tridiagonal matrix are shown to have a random attractor consisting of singleton subsets, essentially a random path, in the simplex of probability vectors. The proof uses comparison theorems for CarathEodory random differential equations and the fact that the linear cocycle generated by the Markov chain is a uniformly contractive mapping of the positive cone into itself with respect to the Hilbert projective metric. It does not involve probabilistic properties of the sample path and is thus equally valid in the nonautonomous deterministic context of Markov chains with, say, periodically varying transition probabilities, in which case the attractor is a periodic path.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   ON A CERTAIN GENERALISATION OF THE ITERATED FUNCTION SYSTEM   SCIE

    STROBIN, FILIP , SWACZYNA, JAROSŁAW
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 37 - 54 , 2013 , 0004-9727 ,

    초록

    Abstract We follow the idea of generalising the notion of classical iterated function systems, as presented by Mihail and Miculescu. We give their deliberations a more general setting and, using this general approach, study the generic aspect of the problem of existence of an attractor of a function system.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   ON PAIRS OF LINEAR EQUATIONS IN FOUR PRIME VARIABLES AND POWERS OF TWO   SCIE

    KONG, YAFANG
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 55 - 67 , 2013 , 0004-9727 ,

    초록

    Abstract In this paper, we consider the simultaneous representation of pairs of positive integers. We show that every pair of large positive even integers can be represented in the form of a pair of linear equations in four prime variables and k powers of two. Here, k = 63 in general and k = 31 under the generalised Riemann hypothesis.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   SHARP ESTIMATES FOR FUNCTIONS OF BOUNDED LOWER OSCILLATION   SCIE

    OSȨ , KOWSKI, ADAM
    Bulletin of the Australian Mathematical Society v.87 no.1 ,pp. 68 - 81 , 2013 , 0004-9727 ,

    초록

    Abstract Let f :ℝ→ℝ be a locally integrable function of bounded lower oscillation. The paper contains the proofs of sharp strong-type, weak-type and exponential estimates for the mean oscillation of f . In particular, this yields the precise value of the norm of the embedding BLO⊂BMO p , 1≤ p ∞ . Higher-dimensional analogues for anisotropic BLO spaces are also established.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지